Alert archive / Tennessee / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 49, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Mar 27, 2021, 10:39 PM CDT for 6 counties in Tennessee; Benton County, DeSoto County, Marshall County, Mississippi. It was in force for 36 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2021, 10:39 PM CDT (03:39 UTC)
- Expired
- Mar 27, 2021, 11:15 PM CDT
- In force
- 36 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Benton County, MS, DeSoto County, MS, Marshall County, MS, Fayette County, TN, Hardeman County, TN, Haywood County, TN, Lauderdale County, TN, Shelby County, TN, Tipton County, TN
The radar
The Memphis radar (KNQA), 50 km from the middle of the area, began a volume at 03:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 10:45 PM CDT | TSTM WND DMG | 1 Se Collierville, TN | LARGE TREE FELL AND KNOCKED DOWN POWERLINES NEAR COLLIERVILLE SQUARE. |
| Mar 27, 11:03 PM CDT | TSTM WND DMG | Moscow, TN | TREES DOWN IN MOSCOW. |
| Mar 27, 11:18 PM CDT | TSTM WND DMG | 2 Ene Grand Junction, TN | A MOBILE HOME WAS BLOWN OFF ITS FOUNDATION ON ZINNIA LANE. ANOTHER NEARBY MOBILE HOME SUSTAINED ROOF DAMAGE. |
| Mar 27, 11:25 PM CDT | TSTM WND DMG | Grand Junction, TN | SEVERAL TREES DOWN ON HOUSES AND MOBILE HOMES. TREE ACROSS ROADWAYS. POWER LINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 9:01 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 3.7 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 894 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1261 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 8.7
The text
As transmitted.
839
WUUS54 KMEG 280339
SVRMEG
MSC009-033-093-TNC047-069-075-097-157-167-280415-
/O.NEW.KMEG.SV.W.0049.210328T0339Z-210328T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
1039 PM CDT Sat Mar 27 2021
The National Weather Service in Memphis has issued a
* Severe Thunderstorm Warning for...
Northeastern DeSoto County in northwestern Mississippi...
Northern Marshall County in northwestern Mississippi...
Northwestern Benton County in northeastern Mississippi...
Eastern Tipton County in western Tennessee...
Fayette County in western Tennessee...
Western Hardeman County in western Tennessee...
Southeastern Lauderdale County in western Tennessee...
Haywood County in western Tennessee...
Eastern Shelby County in western Tennessee...
* Until 1115 PM CDT.
* At 1039 PM CDT, severe thunderstorms were located along a line
extending from near Brighton to near Independence, moving east at
50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Bartlett, Collierville, Germantown, Brownsville, Covington,
Cordova, Lamar, Lakeland, Arlington, Munford, Whiteville,
Somerville, Brighton, Byhalia, Hillville, Canaan, Lagrange, Eads,
Dancyville and Slayden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 400 AM CDT for northeastern
and northwestern Mississippi...and western Tennessee.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3574 8917 3573 8917 3493 8909 3482 8975
3555 8984 3575 8923
TIME...MOT...LOC 0339Z 255DEG 45KT 3550 8978 3471 8970
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
567
WWUS54 KMEG 280358
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
1058 PM CDT Sat Mar 27 2021
MSC033-TNC097-157-167-280408-
/O.CAN.KMEG.SV.W.0049.000000T0000Z-210328T0415Z/
DeSoto MS-Tipton TN-Lauderdale TN-Shelby TN-
1058 PM CDT Sat Mar 27 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DESOTO...EASTERN
TIPTON...SOUTHEASTERN LAUDERDALE AND EASTERN SHELBY COUNTIES IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 400 AM CDT for northeastern
and northwestern Mississippi...and western Tennessee.
LAT...LON 3574 8917 3493 8909 3482 8972 3499 8972
3500 8964 3538 8963 3540 8955 3540 8947
3555 8947 3558 8950 3560 8947 3567 8947
3575 8923
TIME...MOT...LOC 0358Z 255DEG 45KT 3556 8951 3477 8944
$$
MSC009-093-TNC047-069-075-280415-
/O.CON.KMEG.SV.W.0049.000000T0000Z-210328T0415Z/
Marshall MS-Benton MS-Fayette TN-Hardeman TN-Haywood TN-
1058 PM CDT Sat Mar 27 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHERN MARSHALL...NORTHWESTERN BENTON...FAYETTE...WESTERN
HARDEMAN AND HAYWOOD COUNTIES...
At 1058 PM CDT, severe thunderstorms were located along a line
extending from 7 miles east of Covington to Holly Springs, moving
east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Brownsville, Lamar, Whiteville, Somerville, Byhalia, Mt Pleasant,
Hillville, Michigan City, Canaan, Lagrange, Belle Eagle, Dancyville,
Slayden, Warren, Macon, Oakland, Piperton, Gallaway, Rossville and
Moscow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 400 AM CDT for northeastern
and northwestern Mississippi...and western Tennessee.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3574 8917 3493 8909 3482 8972 3499 8972
3500 8964 3538 8963 3540 8955 3540 8947
3555 8947 3558 8950 3560 8947 3567 8947
3575 8923
TIME...MOT...LOC 0358Z 255DEG 45KT 3556 8951 3477 8944
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 6:44 PM CDT, 3 hours 55 minutes earlier.
Area forecast discussion, Mar 27, 6:44 PM CDT, 3 hours 55 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
644 PM CDT Sat Mar 27 2021
.UPDATE...
Update for 00Z TAFS
&&
.PREV DISCUSSION... /issued 216 PM CDT Sat Mar 27 2021/
DISCUSSION...
A complex convective setup for the remainder of the afternoon,
with respect to timing of thunderstorm initiation. A weak
shortwave trof, evident on GOES water vapor imagery lifted across
AR into southeast MO late in the morning. With cool and relatively
stable outflow over west TN from this morning's rainfall, this
shortwave had little effect, other than to sustain showers near
the MO bootheel. KNQA VAD wind profiler showed winds backed
briefly, then winds veered in response to the shortwave. With this
feature now past, SSW boundary layer flow at early afternoon was
not lending toward particularly high SRH values.
Temps in the lower 80s and dewpoints near 70 should support mixed
layer CAPE near 2500 J/kG over north MS, southwest TN and east
central AR through sunset. Storm intuition may be a little
disorganized in location at first, but should cluster and organize
around subsequent outflow boundaries. As, or perhaps before,
mixed layer CAPE begins to slowly decrease, 0-6km bulk shear will
increase to near 60 knots, aiding storm organization and hail
threat. Areas of locally-enhanced helicity near outflow boundaries
may support a tornado or two in the moderately unstable airmass
through midevening. A gradual transition to a QLCS is expected mid
to late evening, with damaging winds, and short-lived QLCS
tornadoes possible. Up-line cell training and precipitable water
values near 1.8 inches will support high rainfall rates and flash
flooding.
The convective line should exit northeast MS near or shortly after
sunrise Sunday, with cool and dry candidness prevailing across
the Midsouth.
Modest moisture return will occur Tuesday afternoon and evening,
in advance of a deep longwave trof developing over the middle
portion of the CONUS. Steep midlevel height falls will accompany a
cold frontal passage through the Midsouth early Wednesday morning.
Given the lack of instability, severe storms are not anticipated
Tuesday night/Wednesday morning.
Cool and dry conditions will prevail late in the week, as upper
level flow transitions from northwesterly to zonal. Rural areas
to the north and east of Memphis may see nighttime lows near
freezing, near to just a little earlier than our average last
spring freeze dates.
PWB
&&
.AVIATION...
00Z TAFS
Thunderstorms will form a squall line early in the period. There is
the potential for severe gusts as the squall line moves through
MEM/MKL/TUP. This feature is forced by a cold front which will sweep
through the area overnight. On Sunday strong northwest winds will
spread over the area before high pressure builds into the region
late in the day with winds relaxing late.
JEB
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch through Sunday morning for Craighead-
Crittenden-Cross-Lee AR-Mississippi-Phillips-Poinsett-St.
Francis.
MO...Flash Flood Watch through Sunday morning for Dunklin-Pemiscot.
MS...Flash Flood Watch through Sunday morning for Alcorn-Benton MS-
DeSoto-Marshall-Prentiss-Tate-Tippah-Tishomingo-Tunica-
Union.
TN...Flash Flood Watch through Sunday morning for Benton TN-Carroll-
Chester-Crockett-Decatur-Dyer-Fayette-Gibson-Hardeman-
Hardin-Haywood-Henderson-Henry-Lake-Lauderdale-Madison-
McNairy-Obion-Shelby-Tipton-Weakley.
&&Hazardous weather outlook, Mar 27, 3:03 PM CDT, 7 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 303 PM CDT Sat Mar 27 2021 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>022-048>055-088>092-282215- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS- Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot- Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis- Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley- Yalobusha- 303 PM CDT Sat Mar 27 2021 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...This Afternoon and Tonight There is a Slight to Enhanced Risk of severe thunderstorms over the Midsouth through late tonight. Primary severe weather threats include flash flooding and damaging winds. There is also a threat of tornadoes and large hail, mainly before midnight. .DAYS TWO THROUGH SEVEN...Sunday through Friday Near freezing temperatures will be possible Thursday and Friday mornings over northwest Tennessee. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely through late tonight. PWB
In the hours before
Local storm report, Mar 27, 9:17 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
917 PM CDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM HAIL MIFFLIN 35.55N 88.58W
03/27/2021 E1.00 INCH CHESTER TN SOCIAL MEDIA
QUARTER SIZED HAIL BETWEEN HENDERSON AND MIFFLIN.
&&Local storm report, Mar 27, 9:23 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
923 PM CDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM FLASH FLOOD PARSONS 35.65N 88.12W
03/27/2021 DECATUR TN EMERGENCY MNGR
HIGH FLOOD WATER CAUSING WATER RESCUE FOR PEOPLE ON
PERRYVILLE ROAD.
&&Local storm report, Mar 27, 9:46 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
946 PM CDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM HAIL 2 N PARSONS 35.68N 88.12W
03/27/2021 E1.00 INCH DECATUR TN TRAINED SPOTTER
QUARTER SIZED HAIL NEAR COMMUNITY OF JEANNETTE.
&&Local storm report, Mar 27, 10:13 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1013 PM CDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLASH FLOOD COVINGTON 35.57N 89.65W
03/27/2021 TIPTON TN AMATEUR RADIO
FLOODING ON SOUTH COLLEGE STREET IN COVINGTON.
&&Local storm report, Mar 27, 10:22 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
1022 PM CDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM TSTM WND DMG WYNNE 35.23N 90.79W
03/27/2021 CROSS AR TRAINED SPOTTER
HIGHWAY 1 AND VANNDALE POWER LINES DOWN.
&&
CORRECTED REMARKSLocal storm report, Mar 27, 10:38 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1038 PM CDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM FLASH FLOOD BROWNSVILLE 35.59N 89.25W
03/27/2021 HAYWOOD TN FIRE DEPT/RESCUE
SEVERAL STREET IN BROWNSVILE CLOSED DUE TO HIGH WATER.
ALSO HIGH WATER OVER INTERSTATE 40 AT EXIT 52. HIGHWAY
179 AND HIGHWAY 70 ALSO HAVE HIGH WATER OVER THEM..
&&The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 7:02 PM CDT | Tornado Warning | MEG | Dyer, Lauderdale | 43 min |
| Mar 27, 7:03 PM CDT | Tornado Warning | MEG | Lauderdale, Tipton | 42 min |
| Mar 27, 7:22 PM CDT | Special Weather Statement | MEG | Haywood | 23 min |
| Mar 27, 7:35 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Gibson, Haywood, Madison | 40 min |
| Mar 27, 7:41 PM CDT | Special Weather Statement | MEG | Chester | 34 min |
| Mar 27, 7:44 PM CDT | Special Weather Statement | MEG | Dyer | 31 min |
| Mar 27, 7:52 PM CDT | Special Weather Statement | MEG | Lauderdale | 23 min |
| Mar 27, 7:54 PM CDT | Special Weather Statement | MEG | Shelby | 21 min |
| Mar 27, 8:04 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Henderson | 41 min |
| Mar 27, 8:07 PM CDT | Tornado Warning | MEG | Shelby, Tipton | 38 min |
| Mar 27, 8:18 PM CDT | Severe Thunderstorm Warning | MEG | Henderson, Madison | 42 min |
| Mar 27, 8:20 PM CDT | Special Weather Statement | MEG | Dyer | 25 min |
| Mar 27, 8:23 PM CDT | Flash Flood Warning | MEG | Chester, Henderson, Madison | 6 hr |
| Mar 27, 8:26 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 11 min |
| Mar 27, 8:37 PM CDT | Tornado Warning | MEG | Decatur | 23 min |
| Mar 27, 8:39 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Tipton | 34 min |
| Mar 27, 8:43 PM CDT | Areal Flood Advisory | MEG | Decatur | 19 min |
| Mar 27, 8:43 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Henderson, Madison | 47 min |
| Mar 27, 9:02 PM CDT | Flash Flood Warning | MEG | Decatur | 7 hr |
| Mar 27, 9:09 PM CDT | Areal Flood Advisory | MEG | Shelby | 3 hr |
| Mar 27, 9:20 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Haywood, Madison | 40 min |
| Mar 27, 9:29 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Decatur, Henderson | 31 min |
| Mar 27, 9:32 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, Madison, Shelby, Tipton | 43 min |
| Mar 27, 9:37 PM CDT | Areal Flood Advisory | MEG | Carroll, Gibson, Henry, Weakley | 3 hr |
| Mar 27, 9:53 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby, Tipton | 52 min |
| Mar 27, 9:58 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Crockett, Fayette, Gibson, Hardeman and 3 more | 47 min |
| Mar 27, 10:03 PM CDT | Flash Flood Warning | MEG | Benton, Carroll, Decatur, Henderson | 4 hr |
| Mar 27, 10:17 PM CDT | Flash Flood Warning | MEG | Fayette, Shelby | 3 hr |
| Mar 27, 10:28 PM CDT | River Flood Warning | MEG | Decatur, Perry | 11 days |
| Mar 27, 10:35 PM CDT | Flash Flood Warning | MEG | Haywood, Madison, Tipton | 3 hr |
| Mar 27, 10:42 PM CDT | Tornado Warning | MEG | Chester, Decatur, Hardeman, Henderson, Madison | 29 min |
| Mar 27, 10:49 PM CDT | Flash Flood Warning | MEG | Shelby | 3 hr |
| Mar 27, 11:09 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Haywood, McNairy, Madison | 51 min |
| Mar 27, 11:11 PM CDT | Flash Flood Warning | MEG | Fayette, Hardeman | 3 hr |
| Mar 27, 11:25 PM CDT | Tornado Warning | MEG | Chester, Hardeman, McNairy | 14 min |
| Mar 27, 11:54 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 51 min |
| Mar 27, 11:58 PM CDT | Tornado Warning | MEG | McNairy | 17 min |
| Mar 28, 12:12 AM CDT | Tornado Warning | MEG | Hardin | 33 min |
| Mar 28, 2:30 PM CDT | River Flood Warning | MEG | Benton, Henry, Houston, Humphreys, Stewart | 10 days |
| Mar 27, 7:50 PM CDT | Tornado Warning | MEG | Tunica | 40 min |
| Mar 27, 9:12 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman | 48 min |
| Mar 27, 9:35 PM CDT | Tornado Warning | MEG | Coahoma | 40 min |
| Mar 27, 9:37 PM CDT | Tornado Warning | MEG | Coahoma, Quitman, Tunica | 53 min |
| Mar 27, 9:49 PM CDT | Tornado Warning | MEG | Coahoma, Tunica | 31 min |
| Mar 27, 10:05 PM CDT | Tornado Warning | MEG | Coahoma, Panola, Quitman, Tate, Tunica | 40 min |
| Mar 27, 10:08 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Panola, Quitman | 52 min |
| Mar 27, 10:31 PM CDT | Tornado Warning | MEG | DeSoto, Lafayette, Marshall, Panola, Tate | 44 min |
| Mar 27, 10:56 PM CDT | Tornado Warning | MEG | Benton, Lafayette, Marshall, Tate, Tippah | 49 min |
| Mar 27, 11:23 PM CDT | Flash Flood Warning | MEG | Coahoma, Panola, Quitman, Tate, Tunica | 4 hr |
| Mar 27, 11:33 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Lafayette, Lee, Prentiss, Tippah and 2 more | 42 min |
| Mar 27, 11:41 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Tallahatchie | 49 min |
| Mar 28, 12:17 AM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Itawamba, Lafayette, Lee, Marshall and 4 more | 43 min |
| Mar 28, 12:27 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Panola, Quitman, Tallahatchie, Yalobusha | 48 min |
| Mar 28, 12:48 AM CDT | Flash Flood Warning | MEG | Benton, Lafayette, Marshall, Panola, Tate, Tippah and 1 more | 3 hr |
| Mar 28, 12:56 AM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Itawamba, Lee, Prentiss, Tippah and 2 more | 49 min |
| Mar 28, 12:59 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lafayette, Panola, Pontotoc, Tallahatchie and 1 more | 46 min |
| Mar 28, 1:03 AM CDT | Tornado Warning | MEG | Alcorn, Prentiss, Tippah, Tishomingo, Union | 27 min |
| Mar 28, 1:10 AM CDT | Tornado Warning | MEG | Calhoun, Lafayette, Pontotoc, Union, Yalobusha | 28 min |
| Mar 28, 1:36 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lafayette, Lee, Pontotoc, Prentiss, Tishomingo and 1 more | 39 min |
| Mar 28, 1:47 AM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 43 min |
| Mar 28, 2:14 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo | 46 min |
| Mar 28, 2:30 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Monroe | 25 min |
| Mar 28, 3:22 AM CDT | Special Weather Statement | MEG | Monroe | 23 min |
| Mar 28, 3:33 AM CDT | Severe Thunderstorm Warning | MEG | Monroe | 42 min |
| Mar 28, 7:49 AM CDT | River Flood Warning | MEG | Lafayette, Marshall, Union | 26 hr |
| Mar 28, 11:45 AM CDT | River Flood Advisory | MEG | Coahoma, Tunica | 24 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2021Severe Thunderstorm Warnings in Mississippi, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.